# SDR SWAA2022032979612

- Difficulty date: March 2, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N8680C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36737
- Aircraft time: 20,604 hours, 9,512 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE DRAGS ON THRESHOLD WHEN CLOSING DOOR / [01] REPOSITION AFT ENTRY DOOR SLIDE I/A/W MT 725-61-06 STEP 11;[02] STILL NEEDS RIG CHECK ON A/C;[03] VERIFIED STEPS 1 & 2;[04] VERIFIED SLIDE DOES NOT INTERFERE WHEN CLOSING ON AIRCRAFT IAW MT 725-61-06.;[05] RESPOSITIONED AFT ENTRY SLIDE IN COVER TO ENSURE NO INTERFERENCE WITH AIRCRAFT WHEN CLOSING - SEE ABOVE FOR COMPLETED WORK.;[06] VERIFIED STEPS 4 & 5 AUDIT CW
